# SDR SWAA2021011129130

- Difficulty date: November 8, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Rt Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR PANEL 232RF UPPER SURFACE HAS MATERIAL PEELING (18-032).  REPAIRED PANEL NR 232RF AT UPPER SURFACE IN ACCORDANCE TO B737-700 SRM 53-00-50-2R1 MATERIAL USED RESIN PO 1691358.
